# SDR SWAA2015052940174

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 36,487 hours, 21,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Evac Slide
- Component: Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE GIRT BAR LATCH DAMAGED.  R & R SLIDE ASSEMBLY IAW MM.
